Alert archive / Montana / Wind Chill Advisories in 2011

Wind Chill Advisory 3, NWS Great Falls, MT

January 13, 2011

NWS Great Falls, MT issued this wind chill advisory at Jan 13, 2011, 6:47 AM MST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2011, 6:47 AM MST (13:47 UTC)
Expired
Jan 13, 2011, 11:00 AM MST
In force
4 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WWUS45 KTFX 131347
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
647 AM MST THU JAN 13 2011

MTZ009-132200-
/O.CON.KTFX.WS.W.0002.000000T0000Z-110114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS
647 AM MST THU JAN 13 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY
FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 5 AM MST FRIDAY. 

* TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL CONTINUE ALONG 
  THE CONTINENTAL DIVIDE THROUGH FRIDAY MORNING CAUSING 
  HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER MOUNTAIN 
  PASSES. 

* SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY 
  MORNING OF 10 TO 20 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 
  5000 FEET.

* WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 25 TO 35 MPH
  WITH GUSTS TO 55 MPH WILL CREATE SIGNIFICANT BLOWING AND 
  DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE. 

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ014-048-132200-
/O.CON.KTFX.WS.W.0002.000000T0000Z-110114T1200Z/
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...ROGERS PASS
647 AM MST THU JAN 13 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY
FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 5 AM MST FRIDAY. 

* TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL CONTINUE ALONG 
  THE CONTINENTAL DIVIDE THROUGH FRIDAY MORNING CAUSING 
  HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER MOUNTAIN 
  PASSES. 

* SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY 
  MORNING OF 10 TO 20 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 
  5000 FEET.

* WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25 MPH
  WITH GUSTS TO 50 MPH WILL CREATE SIGNIFICANT BLOWING AND 
  DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE. 

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* LOCATIONS AFFECTED INCLUDE: ROGERS PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ010-011-044>047-131800-
/O.NEW.KTFX.WC.Y.0003.110113T1347Z-110113T1800Z/
EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY...
CHESTER...CONRAD...CHINOOK
647 AM MST THU JAN 13 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING.

* TIMING AND MAIN IMPACT: GUSTY WEST WINDS WILL COMBINE WITH SUB-
  ZERO TEMPERATURES TO PRODUCE VERY COLD WIND CHILL READINGS THIS
  MORNING. FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES WITH THESE
  CONDITIONS

* WIND CHILL VALUES: WIND CHILL READINGS OF 15 BELOW TO 30 BELOW
  ZERO CAN BE EXPECTED THIS MORNING.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...CONRAD...SHELBY...
  CHESTER...CUT BANK...HAVRE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
1 follow-up statement
961 
WWUS45 KTFX 131741
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1041 AM MST THU JAN 13 2011

MTZ014-132200-
/O.CAN.KTFX.WS.W.0002.000000T0000Z-110114T1200Z/
/O.NEW.KTFX.WW.Y.0006.110113T1800Z-110114T1200Z/
CENTRAL AND SOUTHERN LEWIS AND CLARK-
INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...LINCOLN...
MACDONALD PASS...ROGERS PASS
1041 AM MST THU JAN 13 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST FRIDAY FOR
ELEVATIONS ABOVE 5000 FEET...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
WEATHER ADVISORY FOR ELEVATIONS ABOVE 5000 FEET FOR SNOW WHICH IS
IN EFFECT UNTIL 5 AM MST FRIDAY. THE WINTER STORM WARNING IS NO
LONGER IN EFFECT.

* TIMING AND MAIN IMPACT: WIDESPREAD LIGHT SNOW IS EXPECTED THIS
  AFTERNOON THROUGH TONIGHT IN THE LINCOLN AREA...ALONG WITH
  MACDONALD PASS.

* SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS THIS AFTERNOON
  THROUGH TONIGHT WILL RANGE FROM 3 TO 5 INCHES ON THE HIGHWAY
  PASSES AND IN THE LINCOLN AREA...TO 4 TO 8 INCHES NEAR THE
  HIGHER PEAKS AND IN THE BACK COUNTRY.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* VISIBILITY: VISIBILITIES WILL BE REDUCED TO LESS THAN ONE MILE AT
  TIMES DURING HEAVIER PERIODS OF SNOWFALL.

* LOCATIONS AFFECTED INCLUDE: FLESHER PASS...LINCOLN... MACDONALD
  PASS...ROGERS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ010-011-044>047-131845-
/O.EXP.KTFX.WC.Y.0003.000000T0000Z-110113T1800Z/
EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY...
CHESTER...CONRAD...CHINOOK
1041 AM MST THU JAN 13 2011

...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. 

WIND SPEEDS HAVE DECREASED A BIT IN THE CUT BANK THROUGH HAVRE
AREAS...AS TEMPERATURES HAVE ALSO RISEN JUST A FEW DEGREES. THUS
WIND CHILL VALUES HAVE GENERALLY GONE ABOVE 20 DEGREES ABOVE ZERO.
THEREFORE...THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM.

$$

MTZ009-048-132200-
/O.CON.KTFX.WS.W.0002.000000T0000Z-110114T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS
1041 AM MST THU JAN 13 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY
FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL 5 AM MST FRIDAY. 

* TIMING AND MAIN IMPACT: LIGHT SNOW IS EXPECTED TO CONTINUE OVER
  THE ROCKY MOUNTAIN FRONT TODAY THROUGH TONIGHT. THE SNOW IS
  EXPECTED TO INCREASE IN INTENSITY LATE THIS AFTERNOON THROUGH
  THIS EVENING...WHEN SNOWFALL RATES COULD START TO APPROACH 1
  INCH PER HOUR.

* SNOW ACCUMULATIONS: NEW SNOW ACCUMULATIONS ABOVE 5000 FEET FROM
  THIS AFTERNOON THROUGH TONIGHT WILL RANGE FROM 8 TO 14 INCHES.

* WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25
  MPH...WITH GUSTS TO 40 MPH...WILL CREATE SIGNIFICANT BLOWING
  AND DRIFTING SNOW...ALONG WITH VISIBILITIES LESS THAN ONE HALF
  MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this wind chill advisory went out at Jan 13, 6:45 AM MST, 2 minutes earlier.

Area forecast discussion, Jan 13, 6:45 AM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
645 AM MST THU JAN 13 2011

.UPDATE...
HAVE ISSUED A WIND CHILL ADVISORY FOR THE HI-LINE UNTIL 11 AM MST
THIS MORNING. NO COORDINATION ISSUES.

AN EARLY UPDATE WAS REQUIRED THIS MORNING AS THE APPROACHING COLD
FRONT MOVED THROUGH RATHER QUICKLY AFTER NOT MOVING MUCH ALL
NIGHT. AS A RESULT...HAD TO SIGNIFICANTLY LOWER THE LOW
TEMPERATURES FOR THIS MORNING AND THE HIGH TEMPERATURES FOR THIS
AFTERNOON. ALSO ADJUSTED WEATHER GRIDS TO REFLECT MORE CHANCE FOR
SNOW WITH THE COLDER TEMPERATURES. KEPT IN THE CHANCE FOR FREEZING
PRECIP TODAY AS WARMER AIR ALOFT IS STILL EXPECTED TO MOVE INTO
THE REGION THIS AFTERNOON.

&&

.AVIATION...
UPDATED 1145Z.
MOIST WEST TO NORTHWEST FLOW ALOFT WILL CONTINUE TO BRING MID AND
HIGH CLOUDS ACROSS THE AREA. HEAVY SNOW AND GUSTY WINDS WILL
CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND OVER THE HIGHER TERRAIN
OF SOUTHERN LEWIS AND CLARK COUNTY. AREAS OF RAIN...FREEZING RAIN
AND SNOW WILL SPREAD EAST OVER THE PLAINS AFTER 17Z. VFR CONDITIONS
PREVAIL THROUGH 17Z WITH MVFR CONDITIONS BECOMING PREDOMINATE AFTER
17Z DUE TO LOWERING CEILINGS AND PRECIPITATION. MOUNTAINS WILL BE
OBSCURED.

&&

.HYDROLOGY...
FLOODING HAS OCCURRED ALONG THE MADISON RIVER NEAR ENNIS IN
MADISON COUNTY AND HAS AFFECTED PARTS OF HIGHWAY 287. THE RIVER
IS EXPECTED TO REMAIN ABOVE BANK-FULL AND THUS THE FLOOD WARNING
WILL CONTINUE UNTIL FURTHER NOTICE. A FLOOD WARNING FOR THE
GALLATIN RIVER NEAR LOGAN IS ALSO IN EFFECT FOR AT LEAST THE NEXT
24 HOURS. THE GAUGE READINGS WERE INDICATING THAT THE RIVER WAS
ABOVE FLOOD STAGE. HOWEVER...LOCAL OFFICIALS REPORTED THAT THERE
WAS NO IMMEDIATE FLOODING BUT THE GALLATIN RIVER WAS RUNNING HIGH
SO WILL CONTINUE FLOOD WARNING THERE AS WELL. THE NATIONAL WEATHER
SERVICE WILL CONTINUE TO CLOSELY MONITOR THE SITUATION.

&&

.PREV DISCUSSION...
/ISSUED 450 AM MST THU JAN 13 2011/
TODAY THROUGH SATURDAY...MOISTURE AHEAD OF AN INCOMING LOW
PRESSURE SYSTEM CONTINUES TO MOVE INTO THE REGION. WITH THE
POTENTIAL FOR SIGNIFICANT SNOWFALL...A WINTER STORM WARNING ABOVE
5000 FEET REMAINS IN EFFECT FOR PORTIONS OF THE ROCKY MOUNTAIN
FRONT. STRONG DOWN-SLOPING WINDS HAVE KEPT TEMPS MODERATE ACROSS
THE ROCKIES OVERNIGHT MEANING CONFIDENCE FOR THURSDAY HIGHS WILL
BE ONLY MARGINAL. A COLD FRONT IS APPROACHING THE REGION SO IF
WINDS SHIFT OR TAPER OFF TEMPERATURES MAY ADJUST MORE THAN
ANTICIPATED. ANOTHER WEAK SHORTWAVE WILL APPROACH THE ROCKIES
TONIGHT AND WARM AIR ALOFT...COUPLED WITH COLD SURFACE
TEMPS ACROSS THE EASTERN ZONES...WILL BRING THE POSSIBILITY OF
FREEZING RAIN. THE CHANCE APPEARS LOW BUT WILL CONTINUE TO MENTION
IT THE WEATHER GRIDS. AS COOLER TEMPERATURES RETURN...SNOW WILL
ONCE AGAIN BECOME MORE LIKELY AS SOME DISTURBANCES PASS THROUGH
THE REGION. HIGH TEMPERATURES SHOULD REMAIN FAIRLY WARM AS WELL.

SATURDAY NIGHT THROUGH THURSDAY...MEDIUM RANGE MODELS CONTINUING TO
EXHIBIT MODEST CONSISTENCY WITH EACH OTHER. A MOIST NORTHWEST FLOW
ALOFT WILL PERSIST OVER THE AREA AS AN UPPER RIDGE SLOWLY AMPLIFIES
OVER THE WEST COAST DURING THE PERIOD. WITH SHORT WAVE ENERGY
EMBEDDED WITHIN THE FLOW ALOFT...SCATTERED PERIODS OF SNOW WILL RULE
FROM THE START OF THE PERIOD THROUGH MONDAY WITH SUNDAY NIGHT SEEING
THE BEST CHANCE OF SNOW. BY TUESDAY...A STRONGER SHORT WAVE MOVES
ACROSS THE PACIFIC NORTHWEST AND BRINGS ANOTHER ROUND OF SNOW TO THE
ROCKY MOUNTAIN FRONT AND THE MOUNTAINS OF SOUTHWEST MONTANA. THE
MODELS BEGIN TO DIVERGE WITH THEIR SOLUTION WEDNESDAY FOR THE SHORT
WAVE MOVING ACROSS THE AREA. THE EUROPEAN MODEL DEVELOPS A SPLIT
FLOW AND SENDS MOST OF THE SHORT WAVE ENERGY FURTHER SOUTH AND WEST
THAN DOES THE GFS MODEL. THE RESULT HAS THE GFS PAINTING A GREATER
AREAL COVERAGE PICTURE FOR SNOW ON WEDNESDAY ACROSS THE AREA. THE
UPPER RIDGE REBOUNDS ON THURSDAY AND BEGINS TO PUSH INTO WESTERN
MONTANA RESULTING IN DRIER NORTHWEST FLOW OVER THE AREA.
TEMPERATURES REMAIN DIFFICULT TO PIN DOWN AS ARCTIC AIR WILL
CONTINUE TO SLIDE SOUTH AND THEN RETREAT NORTH AT VARIOUS TIMES
DURING THE PERIOD. GENERALLY THE NORTHEAST WILL STAY IN THE COLD AIR
AND WELL BELOW SEASONAL AVERAGES. ELSEWHERE TEMPERATURES WILL BE
NEAR TO SLIGHTLY BELOW SEASONAL AVERAGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  28  30  40  23 /  60  40  50  50
CTB  16  19  29  12 /  70  50  60  60
HLN  39  24  39  22 /  60  50  50  50
BZN  39  20  41  24 /  60  60  50  50
WEY  27  17  30  17 /  90  90  80  70
DLN  36  26  40  27 /  70  70  40  40
HVR  11   9  21   1 /  70  70  50  70
LWT  34  24  37  20 /  50  50  50  60

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 5 AM MST FRIDAY FOR ELEVATIONS ABOVE
5000 FEET FOR CENTRAL AND SOUTHERN LEWIS AND CLARK...SOUTHERN
ROCKY MOUNTAIN FRONT...NORTHERN ROCKY MOUNTAIN FRONT.

FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS IS IN EFFECT UNTIL
FURTHER NOTICE.

FLOOD WARNING FOR THE GALLATIN RIVER NEAR LOGAN IS IN EFFECT
UNTIL FURTHER NOTICE.

WIND CHILL ADVISORY UNTIL 11 AM MST FOR THE HI-LINE.

&&

SHORT TERM...GUSTAFSON
LONG TERM...EMANUEL
AVIATION...EMANUEL

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 13, 4:02 AM MST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
402 AM MST THU JAN 13 2011

MTZ009-014-048-141115-
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
402 AM MST THU JAN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 5000
FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5AM MST FRIDAY FOR
ELEVATIONS ABOVE 5000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ015-141115-
MADISON-
402 AM MST THU JAN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS WILL REMAIN IN
EFFECT UNTIL FURTHER NOTICE.

LIGHT SNOWFALL WILL DEVELOP THIS EVENING CAUSING DIFFICULT TRAVEL
CONDITIONS AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS WILL REMAIN IN
EFFECT UNTIL FURTHER NOTICE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ055-141115-
GALLATIN-
402 AM MST THU JAN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING FOR THE GALLATIN RIVER AT LOGAN IS IN EFFECT UNTIL
FURTHER NOTICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WARNING FOR THE GALLATIN RIVER AT LOGAN IS IN EFFECT UNTIL
FURTHER NOTICE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-010>013-044>047-049>054-141115-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
402 AM MST THU JAN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOWFALL MAY DEVELOP THIS EVENING CAUSING DIFFICULT TRAVEL
CONDITIONS AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 13, 3:54 AM MST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
354 AM MST THU JAN 13 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0221 PM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
01/12/2011  M62 MPH          GLACIER            MT   MESONET

            SITE ELEVATION 5340 FEET

&&

EMANUEL

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 6:47 PM MSTRiver Flood WarningTFXGallatin15 hr
Jan 13, 10:41 AM MSTWinter Weather AdvisoryTFX4 hr
Jan 13, 2:33 PM MSTWinter Weather AdvisoryTFX38 hr

Nearby

Wind Chill Advisories in Montana, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.